# SDR DLM11010441

- Difficulty date: March 16, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 41,837 hours, 4,916 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN MID GALLEY RIGHT SIDE PRODUCES HEAVY SMOKE-MAYBE SPILLED FOOD. CABIN SERVICE CLEANED SPILLED FOOD FROM INTERIOR OF OVEN HEATED OVEN 15 MIN. NO SMOKE
